# SDR FDEA2019060651218

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 88,048 hours, 31,265 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 831651
- Condition: Malfunctioned
- Location: Fail Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 3 ALERT "AIR MANF 3 FAIL"   REMOVED & REPLACED #3 WING MANIFOLD FAIL DETECTOR                                 SWITCH IAW MD10 MM36-23-03-4 & 36-23-03-5. RAN #3                                 ENGINE FOR LEAK TEST OF MANIFOLD SYS 3 PER MD10                                   JRH. ALL INDICATIONS NORMAL.
